# SDR AALA20120914015

- Difficulty date: September 14, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 301 hours, 117 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - (REPEAT ITEM) CREW REPORTED WHEEL WELL FIRE INDICATION.  EMERGENCY DECLARED, FLIGHT RETURNED TO MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED DETECTOR M270.  SYSTEM GROUND CHECK NORMAL OPERATION.
